Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.
On Nuvaring - spotting after sex?
I have been on the Nuvaring birth control for 2 months, this is my second month, and through this second month I have noticed that every time my partner and I are intimate I have slight spotting afterwards. I have been with this man for 10 years and it has never been like this before. I am slightly concerned and wondered if anyone else has had this same experience and or what your thoughts are on the matter. Thanks!
- 1 decade agoFavorite Answer
I use NuvaRing and that hasn't happened to me. If it worries you, you should contact your doctor. Better safe than sorry!
- 5 years ago
we are in a similar boat....Ive been on Nuvaring on condition that December, up until this month, my classes on nuvaring have been very easy, very just about non existent....took out nuvaring final Saturday, in many circumstances start up by utilising Tuesday or Wednesday on the latest...its Saturday lower back and my era has not come yet :( I definitely have by no skill neglected a era. Preg attempt got here lower back neg in the present day....attempt to pee first ingredient in the am for the reason that's while HCG ranges are maximum. stable success!
- camoprincess32Lv 41 decade ago
Never had any spotting and was on nuvaring for over a year.
- 1 decade ago
During sex, the man causes friction which can cause scrapped skin which can cause slight bleeding. Perhaps, because there is an aditional piece of equipment up there, things might be a little tighter and you could be getting scraped. Just check with your dr.
- How do you think about the answers? You can sign in to vote the answer.
- Anonymous1 decade ago
He cheated on you and gave you a STD